MathSciNet Relay Station
MathSciNet bibliographic data
MR1130789 (92j:92012) 92D15 (92D25)
Bomze, Immanuel M. Cross entropy minimization in uninvadable states of complex populations. J. Math. Biol. 30 (1991), no. 1, 73–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement